Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Smith equivalence and finite Oliver groups with Laitinen number 0 or 1

Krzysztof Pawałowski and Ronald Solomon

Algebraic & Geometric Topology 2 (2002) 843–895

DOI: 10.2140/agt.2002.2.843

Forward citations
A Bak, M Morimoto, Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets, Journal of K-theory K-theory and its Applications to Algebra Geometry and Topology 2 (2008) 507